KAPRIN COMPOUND 300mg Tablet 1000s

 230.01

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 300mg
Drug Form : Tablet
Pack Size : 1000s

Paracetamol:00 + Aspirin:300mg + Caffeine:00 | Acetyl salicylic acid

Alternate brands of KAPRIN COMPOUND 300mg Tablet 1000s

Brand Name Price Savings
KAPRIN COMPOUND 300mg Tablet 40x10s  130.90 You can save 99.11
List of alternate brands

Manufactured / Marketed By : KPL Product Form : TabletPack Size : 1000sIngredients : Paracetamol:00 + Aspirin:300mg + Caffeine:00Generic Category : Acetyl salicylic acid

Reviews

There are no reviews yet.

Be the first to review “KAPRIN COMPOUND 300mg Tablet 1000s”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver KAPRIN COMPOUND 300mg Tablet 1000s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah